Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 74, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 26, 2019, 7:41 PM CDT for Clay County, Richland County, Illinois. It took effect at Oct 27, 2019, 8:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2019, 7:41 PM CDT (00:41 UTC)
- In effect from
- Oct 27, 2019, 8:00 AM CDT
- Expired
- Oct 31, 2019, 9:14 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
118
WGUS43 KILX 270041
FLWILX
Flood Warning
National Weather Service Lincoln IL
741 PM CDT Sat Oct 26 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-271441-
/O.NEW.KILX.FL.W.0074.191027T1300Z-191031T1017Z/
/CLAI2.1.ER.191027T1300Z.191029T1200Z.191031T0417Z.NO/
741 PM CDT Sat Oct 26 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From Sunday morning until late Wednesday night.
* At 645 PM Saturday the stage was 11.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 19.4 feet by Tuesday afternoon. The river will
fall below flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 11.4 Sat 7 PM 17.9 19.3 19.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes9 follow-up statements
332
WGUS83 KILX 271441
FLSILX
Flood Statement
National Weather Service Lincoln IL
941 AM CDT Sun Oct 27 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-280440-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191031T1030Z/
/CLAI2.1.ER.191027T1408Z.191028T0600Z.191031T0430Z.NO/
941 AM CDT Sun Oct 27 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Wednesday night.
* At 845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.6 feet by tomorrow morning.The river will fall
below flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 9 AM 19.6 19.5 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp567
WGUS83 KILX 280119
FLSILX
Flood Statement
National Weather Service Lincoln IL
819 PM CDT Sun Oct 27 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-281518-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T2308Z/
/CLAI2.1.ER.191027T1407Z.191029T1200Z.191030T1708Z.NO/
819 PM CDT Sun Oct 27 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Wednesday evening.
* At 745 PM Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by
Tuesday morning. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 19.0 Sun 8 PM 19.1 19.3 18.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes843
WGUS83 KILX 281342
FLSILX
Flood Statement
National Weather Service Lincoln IL
842 AM CDT Mon Oct 28 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-290342-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T1900Z/
/CLAI2.1.ER.191027T1407Z.191028T1800Z.191030T1300Z.NO/
842 AM CDT Mon Oct 28 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Wednesday afternoon.
* At 745 AM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by this
afternoon. The river will fall below flood stage Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.3 Mon 8 AM 19.3 18.1 14.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp021
WGUS83 KILX 290125
FLSILX
Flood Statement
National Weather Service Lincoln IL
825 PM CDT Mon Oct 28 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-291524-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T1912Z/
/CLAI2.1.ER.191027T1407Z.191028T1745Z.191030T1312Z.NO/
825 PM CDT Mon Oct 28 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Wednesday afternoon.
* At 745 PM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.3 Mon 8 PM 19.2 18.1 16.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$540
WGUS83 KILX 291339
FLSILX
Flood Statement
National Weather Service Lincoln IL
839 AM CDT Tue Oct 29 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-300338-
/O.CON.KILX.FL.W.0074.000000T0000Z-191030T1912Z/
/CLAI2.1.ER.191027T1407Z.191028T1745Z.191030T1312Z.NO/
839 AM CDT Tue Oct 29 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Wednesday afternoon.
* At 745 AM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 19.2 Tue 8 AM 18.1 16.2 16.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp559
WGUS83 KILX 300115
FLSILX
Flood Statement
National Weather Service Lincoln IL
815 PM CDT Tue Oct 29 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-301515-
/O.EXT.KILX.FL.W.0074.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.191027T1407Z.191102T1200Z.000000T0000Z.NO/
815 PM CDT Tue Oct 29 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 745 PM Tuesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by
Saturday afternoon then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 19.0 Tue 8 PM 18.4 17.6 19.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes421
WGUS83 KILX 301422
FLSILX
Flood Statement
National Weather Service Lincoln IL
922 AM CDT Wed Oct 30 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-310421-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1536Z.NO/
922 AM CDT Wed Oct 30 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday afternoon.
* At 845 AM Wednesday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.9 Wed 9 AM 18.3 16.8 16.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp162
WGUS83 KILX 310109
FLSILX
Flood Statement
National Weather Service Lincoln IL
809 PM CDT Wed Oct 30 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-311509-
/O.CON.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1536Z.NO/
809 PM CDT Wed Oct 30 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday afternoon.
* At 745 PM Wednesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.7 Wed 8 PM 18.3 16.8 16.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes329
WGUS83 KILX 311414
FLSILX
Flood Statement
National Weather Service Lincoln IL
914 AM CDT Thu Oct 31 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-311444-
/O.CAN.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1125Z.NO/
914 AM CDT Thu Oct 31 2019
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 845 AM Thursday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 625 AM Thursday.
* Forecast...The river will continue to fall to 16.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.7 Thu 9 AM 16.8 16.5 16.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrpWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 26, 6:39 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 26, 6:39 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 639 PM CDT Sat Oct 26 2019 .SYNOPSIS... Issued at 345 PM CDT Sat Oct 26 2019 Deepening low pressure over southern Illinois will lift into northwest Indiana by early overnight, and into Saginaw Bay in east central lower Michigan by sunrise Sunday. Blustery conditions will continue tonight as widespread rain showers diminish from southwest to northeast. Total rainfall amounts of 1.5 to 2.5 inches are likely by midnight along and east of I-55, with the heaviest amounts along and east of I-57. Around 1 inch of rain is expected as far west as the Illinois River. Sunday looks much nicer with ample sunshine, lighter winds and seasonable temperatures as weak high pressure settles into the area. Dry weather should continue Sunday night and Monday across central and southeast IL, with cooler air starting to filter into the IL river valley Monday. && .SHORT TERM...(This evening through Sunday) ISSUED AT 345 PM CDT Sat Oct 26 2019 20Z/3 pm surface analysis shows 996 mb low pressure (remnants of tropical storm Olga) deepening near Mount Vernon in southern IL. A large swirl of moderate rain showers covered much of central and northeast IL, though a dry slot had worked quickly into southeast IL at mid afternoon. East to NE winds had increased to 12-23 mph with gusts of 20-30 mph. Latest CAMs deepen low pressure to 990-992 mb by 00Z/7 pm over east central IL between Champaign and Effingham, and to nw IN by 06Z/1 am tonight. Dry slot to continue working its way northward over eastern IL late this afternoon and early evening while deformation zone of rain showers continues west of I-57 thru mid evening, then diminishing from sw to ne late evening and early overnight. Brunt of showers to be ne of CWA by 3 am overnight. There has not been much thunderstorm activity today but will continue isolated thunder into early evening in east central/se IL. SPC day1 update has general risk of thunder in southeast IL mainly se of I-70. Strong gradient winds expected late this afternoon and evening, with gusts of 30-40 mph in eastern half of CWA with potentially higher gusts of 40-45 mph near the IN border especially in back side of low pressure system as east to NE winds switch WNW to WSW. Think we will be shy of wind advisory criteria. Lows overnight range from upper 30s to near 40F over the IL river valley, to the mid 40s in eastern IL. Low pressure quickly ejects into southeast Canada on Sunday while weak high pressure 1017 mb settles into the mid MS river valley. Low clouds quickly decrease from the west late tonight and early Sunday morning, giving way to ample sunshine Sunday and lighter sw winds 6-12 mph. Seasonably highs Sunday in the lower 60s with some mid 60s southern reaches of CWA. .LONG TERM...(Sunday night through Saturday) ISSUED AT 345 PM CDT Sat Oct 26 2019 Quiet/fair weather to continue Sunday night and Monday across the CWA as high pressure scoots off to the mid Atlantic States by dawn Monday while a cold front pushes se into central IL and initially passes thru dry as air mass it quiet dry and little lift with front then. Lows Sunday night mostly in the lower 40s, with highs Monday ranging from near 50F at Galesburg, to the mid to upper 60s in southeast IL. The 12Z models have slowed arrival of light rain shower chances and mainly nw of Galesburg thru Mon afternoon. Do have clouds increasing over central and especially nw CWA during Sunday night and Monday with less cloud cover in southeast IL ahead of the front. Post frontal light rain chances arrive over nw half of CWA Monday night as a disturbance ejects quickly ne from the southern Rockies. Light rain could mix with a little light snow late Mon night, nw of the IL river, mainly over Knox and Stark counties but no accumulations. Lows Mon night range from mid 30s nw of the IL river, to mid 40s southeast of I-70. Dry conditions expected across the area on Tuesday with mostly cloudy skies. Highs Tue range from the mid to upper 40s over the IL river valley, to the upper 50s to near 60F in southeast IL. Medium range models continue to dig a strong upper level trof over the Rockies by midweek and eject a stronger storm system ne into the Midwest Wed/Thu. Precipitation chances increase by overnight Tue night and continue through Thu/Halloween as deepening surface low lifts to near central IL by midday Thu per GFS and ECMWF models. Ample gulf moisture to work with so moderate to locally heavy rains possible again especially in southeast/eastern IL where 1-2 inches of rain possible Wed/Thu. NW CWA could see snow mixed with rain late Tue night/early Wed morning, and again overnight Wed night into early Thu morning. Highs Wed/Thu range from low to mid 40s nw over the IL river valley, to the low to mid 50s in southeast IL. Widespread freeze expected Thu night with lows of 25-32F from nw to se. Precipitation chances diminish during Thu night with and chilly conditions Friday and Saturday with highs mainly in the 40s. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 639 PM CDT Sat Oct 26 2019 A low pressure center will pass from south to north through eastern Illinois early this evening, bringing strong and gust winds from varying directions depending on your location with respect to the center. Wind gusts of 25-35KT will be common this evening, with CMI even seeing some LLWS conditions early this evening as the low passes nearby. Rain and IFR/LIFR conditions will continue at all the TAF sites for much of the evening, if not beyond 06z as well. Later tonight, we will see a clearing line push across Illinois from west to east as the surface low advances off to the NE. That will set up VFR conditions for the entire day on Sunday, with west-southwest winds at 8-13KT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Oct 26, 2:58 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 258 PM CDT Sat Oct 26 2019 ILZ027>031-036-037-040-041-047>050-272000- Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler- Scott-Stark-Tazewell-Woodford- 258 PM CDT Sat Oct 26 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Colder weather is expected by late in the work week, and will likely result in low temperatures below freezing. There is also some potential for snow, but amounts, timing, and location remain highly uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-051>057-061>063-066>068-071>073-272000- Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt- Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-McLean- Moultrie-Piatt-Richland-Sangamon-Shelby-Vermilion- 258 PM CDT Sat Oct 26 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Steady rain and possibly an isolated thunderstorm or two are expected through this evening. Storm total rainfall amounts from around one and a half to three inches are expected. Localized minor flooding will be possible, especially in urban and poor drainage areas. Elevated stream flows will also likely develop, especially from around I-57 eastward where the heaviest rainfall is expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Colder weather is expected by late in the work week, and will likely result in low temperatures below freezing. There is also some potential for snow, but amounts, timing, and location remain highly uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Deubelbeiss
In the hours before
Local storm report, Oct 26, 4:03 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
10/26/2019 M1.25 INCH COLES IL MESONET
TOTAL RAINFALL SINCE 6AM
&&
BARNESLocal storm report, Oct 26, 4:45 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
10/26/2019 M1.25 INCH COLES IL MESONET
TOTAL RAINFALL SINCE 6AM
0330 PM HEAVY RAIN OGDEN 40.12N 87.96W
10/26/2019 M1.58 INCH CHAMPAIGN IL MESONET
TOTAL RAINFALL SINCE 6AM
0400 PM HEAVY RAIN WATSON 39.03N 88.57W
10/26/2019 M2.38 INCH EFFINGHAM IL MESONET
TOTAL RAINFALL SINCE 4AM
0400 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
10/26/2019 M1.80 INCH DOUGLAS IL CO-OP OBSERVER
TOTAL RAINFALL SINCE 6AM
0430 PM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
10/26/2019 M1.94 INCH CHAMPAIGN IL MESONET
TOTAL RAINFALL SINCE 6AM
&&
BARNESLocal storm report, Oct 26, 5:52 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN NE EFFINGHAM 39.12N 88.55W
10/26/2019 M2.38 INCH EFFINGHAM IL COCORAHS
12 HOUR RAINFALL TOTAL SINCE 4 AM
0500 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
10/26/2019 M1.69 INCH CHAMPAIGN IL COCORAHS
STORM TOTAL SINCE 6 AM
0500 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
10/26/2019 M1.65 INCH MCLEAN IL PUBLIC
TOTAL SINCE 7 AM.
&&
SHIMONLocal storm report, Oct 26, 6:20 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
10/26/2019 M1.25 INCH COLES IL MESONET
TOTAL RAINFALL SINCE 6AM
0330 PM HEAVY RAIN OGDEN 40.12N 87.96W
10/26/2019 M1.58 INCH CHAMPAIGN IL MESONET
TOTAL RAINFALL SINCE 6AM
0400 PM HEAVY RAIN NE EFFINGHAM 39.12N 88.55W
10/26/2019 M2.38 INCH EFFINGHAM IL COCORAHS
12 HOUR RAINFALL TOTAL SINCE 4 AM
0400 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
10/26/2019 M1.80 INCH DOUGLAS IL CO-OP OBSERVER
TOTAL RAINFALL SINCE 6AM
0400 PM HEAVY RAIN WATSON 39.03N 88.57W
10/26/2019 M2.38 INCH EFFINGHAM IL MESONET
TOTAL RAINFALL SINCE 4AM
0430 PM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
10/26/2019 M1.94 INCH CHAMPAIGN IL MESONET
TOTAL RAINFALL SINCE 6AM
0500 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
10/26/2019 M1.69 INCH CHAMPAIGN IL COCORAHS
STORM TOTAL SINCE 6 AM
0500 PM HEAVY RAIN DANVILLE 40.14N 87.62W
10/26/2019 M1.43 INCH VERMILION IL CO-OP OBSERVER
0500 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
10/26/2019 M1.65 INCH MCLEAN IL PUBLIC
TOTAL SINCE 7 AM.
0600 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
10/26/2019 M1.61 INCH VERMILION IL CO-OP OBSERVER
&&
BARNESLocal storm report, Oct 26, 6:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HEAVY RAIN LINCOLN 40.15N 89.37W
10/26/2019 M1.40 INCH LOGAN IL OFFICIAL NWS OBS
STORM TOTAL THROUGH 650PM.
&&
BARNESLocal storm report, Oct 26, 6:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT SAT OCT 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
10/26/2019 M1.04 INCH MENARD IL MESONET
&&
BARNESNearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.